Spiro, Dizziness (Bp), Tinnitus?spiro
Posted 18 November 2012 - 06:25 AM
My blood pressure is quite low to begin with, bottom number was 65, do you think it will lower it further?
Also, how many people experienced tinnitus on it?
Just asking because I already have constant tinnitus and don't want it to worsen.
Posted 18 November 2012 - 07:39 PM
Day to see how you do?
If it worsens tinnitus, it should be reversed when you stop.
Posted 18 November 2012 - 09:09 PM
Edited by hearts, 08 December 2012 - 12:19 AM.
living life as happy and natural as I can! ♡ ☮ ❀ ॐ ☼
>>--> .. >>--> .. >>-->
[clear]: fish oil, multi vitamins & minerals + extra d3, b-complex, l-cysteine, natural progesterone cream
Posted 18 November 2012 - 10:04 PM
Posted 19 November 2012 - 01:36 AM
My lightheadedness might have been a coincidence or me being hypochondriac (would not be unusual) so will see how it goes.
I'll keep a log here...
It's day 4 on 25mg, feeling slightly dehydrated, breast feeling tender + lightheadedness. Chin looks like a war zone, overall my face is not too bad.
I hope 25mg will clear me up, as I'm in an early stage of my acne returning after Accutane. I just have a zillion whiteheads on my chin, they all have to come out, so I'm gonna be patient. I'm gonna stick with this dosage for a while and will only increase to 50mg if really necessary.
My tinnitus is quite loud these days but I've noticed it before I started and see no connection so far.
Posted 22 November 2012 - 02:31 AM
My blood pressure has been normal, and my period just came, probably a bit early - seems it's already affecting my hormones to a degree, which is good news I hope.
Edited by Julisss, 22 November 2012 - 05:27 AM.
Posted 24 November 2012 - 05:13 AM
Please, God, lift this curse and make Spiro work SOON...
Edited by Julisss, 24 November 2012 - 05:14 AM.
Posted 30 November 2012 - 09:14 AM
A week ago I switched to 50mg/day and from yesterday, I am taking 75. I wanna see results asap.
The nightmare on my chin is still not over and it is clearing very, very gradually. I still see 10-15 ugly little wannabe nodules sitting in my skin. I also got some whiteheads on the other half of my face which were easy to pop.
I want my social life back.
As for side effects, nothing to report as of now (*knocks on wood*), a bit thirsty, making sure to stay hydrated & measuring blood pressure almost every day.
Posted 30 November 2012 - 05:30 PM
Spironolactone 50mg, 2x/day
Doxycycline 100mg, 2xday
Retin-A Micro 0.04% nightly
Candex, two pills 2x a day
Vitamin Shoppe Probiotic, two pills 2x/day
Regimen morning & night:
Wash with Nubian African Black Soap
Moisturize with Cerave AM in morning, Cerave cream at night
Apply Bio-Oil to noise/cheeks/chin AM before CeraVe
Apply Retin-A Micro (nightly)
Posted 04 December 2012 - 07:57 PM
I have no one else to complain to, so why not to add this here. I look disgusting. I know it's too early to expect anything of Spiro after one week, but there are better days and there are worse - this is simply undescribable. My chin looks like I have a huge and fresh burn scar on it. I just had to cancel everything I wanted to do this weekend. I am so so tired of this pointless struggle... there are still hundreds of whiteheads under my skin waiting to flare up. I really just feel like crying in desperation, there's a life out there I wanna continue! It's quite painful trying to get rid of your friends asking you out, and making up stupid excuses... if you say acne, they'll all be like "come ooon, it must not be that bad" - just to comfort you, when it is damn awful with any amount of concelaer on top. I don't think it's a simple vanity issue, it's that BAD...
Please, God, lift this curse and make Spiro work SOON...
I know how you feel - I never had "great" skin and struggled with acne off and on since middle school. But a few years ago, when I was 26/27 years old, I started getting INSANE cysts on my chin and around my mouth. Like huge, painful, embarrassing, awful bumps that would swell up to the point where they were bigger than a nickel and stuck out on my face. No amount of makeup in the world could cover them. I used to cancel plans, change vacation trips, basically anything to avoid seeing people when it happened (which slowly turned into each weekend...). I tried everything from the derm under the sun and she wanted me to start accutane, but I talked to my primary care and started 100mg/day of spiro instead. I'm a little over a month in, and I have seen amazing results. All I can say is hang in there, try and be patient, although I know that's the hardest thing to do Spiro can take a while to work, and I had a really bad initial breakout after about a week on the pill. So don't give up hope!! It will get better!
Posted 05 December 2012 - 01:40 AM
It's really heartwrenching to see them come back even after 2 rounds (and severe side effects) of Accutane.
Really curious about Spiro in the long run.
Posted 07 December 2012 - 04:26 AM
Side effects: not much to report. Slightly dry mouth and thirst. Muscle twitches in my legs, but I don't know if that's due to Spiro - gonna collect my bloodtest results Monday. And the vivid dreams, still! Oh, man! You know how dreams are mostly quite vague and hard to remember? - well from these ones I remember EVERY second as if I was leading a double life at night Slightly annoying.
Oh! And a slight decrease of libido as well.
Edited by Julisss, 07 December 2012 - 04:53 AM.
Posted 09 December 2012 - 02:53 AM
Posted 13 December 2012 - 04:29 AM
My chin warzone is STILL clearing (Sweet Jesus, how many whiteheads were in my skin? Really 200+ CYSTS THAT POPPED UP IN THE COURSE OF 1,5 MONTHS. And it's not over. Also minor breakout on left side of face, even a pimple on my forehead that's always been clear.
I know I should handle the whole thing with a bit more humbleness, but I can't. 1,5 month of my life wasted already and counting. Even with makeup, I don't look acceptable for social life.
Further bad news is that my potassium was 4.9, which is within range but at the higher end, so I should pay attention to the diet as well from now on. And the muscle twitches, palpitation and nightmares I had a few days back really freaked me out. Also, I'm getting my 2nd period in three weeks.
I am seeing my derm around Christmas and might cave in, and ask him to start me on low dose Accutane (not more than 10mg) at least till I clear up. But that's like another two weeks. Let's see.
I started this log in hope of providing a good example but I am at the end of my rope, not sure I'll stick it out with Spiro.
Edited by Julisss, 13 December 2012 - 04:36 AM.
Posted 17 December 2012 - 10:33 PM
I know it usually takes about 3 mos. for hormonal type meds to really start working so be patient.
Are you using topicals? Using Bp may really help.
Accutane is a serious drug, but while I was on it I had like NO side effects. Spiro and flutamide were a nightmare compared to tane. And I was clear for almost 5 yrs afterwards even though I have pcos. I only broke out after having a reproductive surgery which totally threw my hormones out of whack.
Edited by LoveGreenSmoothies, 17 December 2012 - 10:34 PM.
Posted 18 December 2012 - 10:35 AM
Posted 18 December 2012 - 11:37 AM
No more nightmares at least.
I wish you loads of luck with your Spiro experience!
Posted 18 December 2012 - 06:03 PM
Posted 19 December 2012 - 04:58 AM
I plan to clear my face with something stronger and maybe to go back on low-dose Spiro for maintenance.
A small note: I am taking Saw Palmetto in the meantime, 320x4, and my face is not oily yet.
Edited by Julisss, 19 December 2012 - 05:01 AM.
Posted 20 December 2012 - 04:39 AM
I think my twitching is due to anxiety. I am almost entirely sure now as I've discontinued the Spiro a while ago and the twitching remains.
Do you think I should go back on it? I am so eager to see change on my skin and I sooo don't wanna do Accutane.